Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 34, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Jun 4, 2021, 9:47 AM EDT. It took effect at Jun 5, 2021, 1:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2021, 9:47 AM EDT (13:47 UTC)
- In effect from
- Jun 5, 2021, 1:00 AM EDT
- Expired
- Jun 5, 2021, 7:46 PM EDT
- In force
- 19 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
385 WHUS73 KDTX 041347 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 947 AM EDT Fri Jun 4 2021 LHZ421-422-441>443-050215- /O.NEW.KDTX.SC.Y.0034.210605T0500Z-210606T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 947 AM EDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 8 PM EDT SATURDAY... * WHAT...Expect sustained winds up to 18 knots from the southwest with gusts up to 27 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 7 AM EDT Saturday with the largest waves expected around 12 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
129 WHUS73 KDTX 041944 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 344 PM EDT Fri Jun 4 2021 LHZ421-422-441>443-050830- /O.CON.KDTX.SC.Y.0034.210605T0500Z-210606T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 344 PM EDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 PM EDT SATURDAY... * WHAT...Expect sustained winds up to 18 knots from the southwest with gusts up to 27 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 7 AM EDT Saturday with the largest waves expected around 10 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
032 WHUS73 KDTX 050811 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 411 AM EDT Sat Jun 5 2021 LHZ421-422-441>443-052015- /O.CON.KDTX.SC.Y.0034.000000T0000Z-210606T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 411 AM EDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 18 knots from the southwest with gusts up to 27 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 3 PM EDT Saturday with the largest waves expected around 5 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
225 WHUS73 KDTX 051931 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 331 PM EDT Sat Jun 5 2021 LHZ421-422-441>443-060000- /O.CON.KDTX.SC.Y.0034.000000T0000Z-210606T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 331 PM EDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 15 knots from the southwest with gusts up to 25 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 4 PM EDT Saturday with the largest waves expected around 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
970 WHUS73 KDTX 052346 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 746 PM EDT Sat Jun 5 2021 LHZ421-422-441>443-060100- /O.CAN.KDTX.SC.Y.0034.000000T0000Z-210606T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 746 PM EDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Southwest wind gusts have decreased below 25 knots, and will continue to gradually decrease the remainder of this evening and into tonight, thus prompting the cancellation of the advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 5:30 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 4, 5:30 AM EDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 530 AM EDT Fri Jun 4 2021 .AVIATION... A warm front will be slow to clear southeast Michigan today, and mid clouds will likely persist much of the day, with isolated higher based showers still possible. Daytime heating this afternoon in the wake of a warm front will turn winds to the west, with boundary layer growth supporting a few gusts just above 20 knots. The pressure gradient will remain tight tonight, and sustained winds will likely hold around 10 knots under mostly clear skies. .DTW THRESHOLD PROBABILITIES... * None. && .PREV DISCUSSION... Issued at 348 AM EDT Fri Jun 4 2021 DISCUSSION... Mid level wave currently pushing across lower Michigan with just a few light showers or sprinkles as it encounters a dry low level. Mid and high level clouds and scattered light precip activity will exit during the morning leading to partly cloudy skies with diurnal CU this afternoon. There will be a slight chance for shower activity mainly in the Thumb region this afternoon with lake breeze interaction in a slightly moisture boundary layer. Else where, the building heat wave will commence as temperatures push into the mid 80s. Large high pressure over the western Atlantic will continue to strengthen and build westward resulting in a deep southwesterly flow that will advect very warm air into the region. Surface dewpoints will remain mostly in the 50s over the weekend and with building heights. strong capping will limit afternoon CU development. Highs will reach around 90 with lows in the 60s in store for the weekend. Gulf moisture will reach southeast Michigan Monday and continue through mid week with dewpoints making it to the mid to upper 60s. This higher moisture will dampen highs a little but still mostly in the mid to upper 80s through Wednesday. This will also lead to an increasing chance for mainly afternoon and evening convection. A large trough then sweeps across Canada dampening the upper ridge slightly allowing a weak cold front to drop into the Great Lakes bringing slightly cooler temperatures for the end of the week. MARINE... A disturbance may produce a few light showers across southern Lake Huron this morning, other then that, high pressure will then strengthen across the southeastern US which will build northward into the region for the weekend. Very warm and stable southwest flow will persist through the weekend which will limit gust potential and push waves offshore. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....SF DISCUSSION...DRC MARINE.......DRC You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jun 4, 4:08 AM EDT, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 408 AM EDT Fri Jun 4 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-050815- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 408 AM EDT Fri Jun 4 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A period of well above normal temperatures this weekend through Wednesday with highs likely reaching near or above 90 degrees for Saturday, Sunday, and Monday with increasing humidity next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-050815- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 408 AM EDT Fri Jun 4 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Humidity and thunderstorm chances increase for the first half of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. DRC
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.